# SDR AWXA9700111

- Difficulty date: February 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N187AW
- Make and model: Boeing 737277
- Aircraft serial: 22654
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 328
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE CHECK, FOUND CORROSION ON FLOORBEAM BS 328, RBL 40 - 60.  REPAIRED TOP CHORD OF STA 328 FLOORBEAM, RBL 60 - LBL 40, WL 208 PER 737-200 SRM 53-10-9, FIG. 5.
